# SDR USAAD01005

- Difficulty date: January 7, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FG4
- Condition: Failed
- Location: Lt Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MHT-PIT - FLT 1037 - BOTH STALL WARNING SYSTEMS ACTIVATED AT ROTATION.  ALL THE STALL WARNING C/B''S WERE PULLED TO STOP WARNING.  THE STALL INDICATION FAILURE LIGHT WAS ON.  THE ENGINES WERE FIREWALLED FOR 10 SECONDS.  MAINTENANCE REPLACED THE LEFT ANGLE OF ATTACH SENSOR.  THE ENGINE OPERATION WAS WITHIN LIMITS PER PW MM 72-00 PAGE 518.  (M)
